Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Blood spots all over body. Can this be due to unsafe sex?

Hi 35 yrs cycle began on 3 rd August 2012 , though on 1 st August 2102, i had noticed pinhead sized blood spots on the tissue . That month roughly from 6-10 , i was on antibiotics because of cold, sore throat . Me and my boyfriend had unprotected sex on 13 th night and again on 27 th night of August. I have not got my menstrual cycle till now.. On 6th sept., and again today , 11 sept, i again noticed pinhead bloodspots on the tissue after wiping. I am having PMS symptoms ( cramping, tingling in nipples) . Is this pregnancy??
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello there,
If you have not had birth control surgery it is worth getting a sonography done to rule out pregnancy. If there is no pregnancy you could be having a problem called DUB for which you could use cyclical pills. .So do not ignore and get yourself tested.
Take care
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor